Translator Disclaimer
December 2016 Nonparametric estimation of the service time distribution in the M/G/∞ queue
Alexander Goldenschluger
Author Affiliations +
Adv. in Appl. Probab. 48(4): 1117-1138 (December 2016).

Abstract

The subject of this paper is the problem of estimating the service time distribution of the M/G/∞ queue from incomplete data on the queue. The goal is to estimate G from observations of the queue-length process at the points of the regular grid on a fixed time interval. We propose an estimator and analyze its accuracy over a family of target service time distributions. An upper bound on the maximal risk is derived. The problem of estimating the arrival rate is considered as well.

Citation

Download Citation

Alexander Goldenschluger. "Nonparametric estimation of the service time distribution in the M/G/∞ queue." Adv. in Appl. Probab. 48 (4) 1117 - 1138, December 2016.

Information

Published: December 2016
First available in Project Euclid: 24 December 2016

zbMATH: 1356.62125
MathSciNet: MR3595768

Subjects:
Primary: 62G05
Secondary: 60K25, 62M09

Rights: Copyright © 2016 Applied Probability Trust

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 4 • December 2016
Back to Top